# SDR A6WA201240584

- Difficulty date: June 9, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 22,169 hours, 22,188 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AFTER 10 MINUTES, BROUGHT GEAR UP AT 22 IAS.  RECEIVED GEAR DISAGREE AURAL MESSAGE FOLLOWED BY NOSE DOOR MESSAGE.  THEN GEAR WENT UP AND LOCKED.  NO GEAR MESSAGES (ENTIRE EVENT LASTED ABOUT 20 SECONDS).  COMPLIED WITH OVERSPEED INSPECTION,  NO DEFECTS NOTED IAW AMM 05-51-04.
